Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

IhateAccutane

Member
  • Total Reviews

    0
  • Content Count

    110
  • Joined

  • Last visited

Community Reputation

34 Good

1 Follower

About IhateAccutane

  • Rank
    Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

2843 profile views
  1. 5 years passed since my last pill. I took 40mg/day for two months in 2014 Jan/Feb. Stopped after I realised that I could not achieve erection. Other symptoms started after I stopped Accutane. This is the list of my problems ever since: - ED: Still no connection between penis and brain. - Shrunken genitals - No Libido - Dead flaccid - No pleasure during ejaculation. - Tinnitus: still there, biggest concern after ED. - Vision problems: Floaters are gone by 99%. But I am still
  2. You will pick yourself back up and live. It has been 5 years for me and I am doing ok. I was suicidal too. Just give it some time.
  3. Comments are shocking! There are so many comments how it was their best decision to take this drug. OMG The most stupid part is that they believe that they use it under control and thats why they dont get the side effects. I was under control too. I gave blood tests before and during too. But here I am with lots of side effects. Stupid jerks
  4. Yes shrinkage is what happened to me. It is wrinkled and dead. Think about having just ejaculated and this is how it is for me forever. If you have just ejaculated, your penis is dead, no connection between brain and penis. And of course low/no libido. That is what it is. Besides that, my penis does not look alive. It is so embarrasing but it has shrunken and most of the time so small like it is very cold. Yes my testicles are also shrunken too. Even squezing or touching the top of my penis us
  5. Hey mikez, do you suffer from penile shrinkage and/or testicle shrinkage? If yes, did you recognize any change?
  6. 4 years passed since my last pill. I took 40mg/day for two months in 2014 Jan/Feb. Stopped after I realised that I could not achieve an erection. Other symptoms started after I stopped Accutane.This is the list of my problems since:-ED: Still no connection between penis and brain. I can not move it in flaccid, it is just attached to my body. I do have morning woods, sometimes hard rock, sometimes weak.The top of my penis is not full, the blood can not circulate till top when erected also in
  7. Hallo Dubya, I checked it myself. The method is not nice but everyone can test it by googling how to do it. I have to say, second time I tried, I achieved, so I guess there is no spinal cord problem for me. No doctor is involved. I still suspect nerve damage though.
  8. Hi, for those who developed ED and who lost brain-penis connection, can you please test "Bulbocavernosus Reflex" please. I tested and is negative
  9. Please dont doubt it. If I solve my libido and ED, I will consider myselfy cured. I improved very much over time. I did'nt do anything special but believe me I was in a very very bad situation. I was sick and tired, tremor, tinnitus, weakness, suicidal state, vision problems, hair loss, hair thinning, panic attacks, brain fog, pain and everything. Somebody here said in the first year that things will be worse over time and I remember how bad I felt. But things went on different for me. Am I cu
  10. 3 years passed since my last pill. I took 40mg/day for two months in 2014 Jan/Feb. Stopped after I realised that I could not achieve an erection. Other symptoms started after I stopped Accutane. This is the list of my problems since: -ED: Still no connection between penis and brain. I can not move it in flaccid, it is just attached to my body. I do have morning woods, sometimes hard rock, sometimes weak. The top of my penis is not full, the blood can not circulate till top when erected als
  11. After checking my testicles by other urologist and everything seems fine, my endocrinologist said I dont need hormone replacement therapy. After I insisted that I had the all side effects of high estrogen, she gave me Nebido Testo Injection (single injection for 3 months). Anybody has any experience with Nebido? I doubt that this will help, as Testo will be aromatised to estrogen.
  12. It is different. My hair thinned and I can clearly say the texture of my hair changed. I lost lots of my hair too. It is a side effect of Accutane. "According to WebMD, there are two types of hair loss induced by medications: telogen effluvium and Anagen effluvium. Typically, a healthy hair passes through two phases of growth: the anagen phase and telogen phase. The anagen phase is the period of continuous hair growth, and it lasts for three to four years. Following that it enters the telo
  13. I had DHT tested 2 years ago. The results were fine but low. I did tamoxifen this summer, only 5-10 pills. But it gave me incredible gyno, still have though. 2014 Results:
×